Three months ago i was detected with HEP A ( HEP B, HEP C, HEP E, HIV 1 & 2 was negative) and SGPT & SGOT level was 124 & 66, bilirubin is 1.4 (dir 0.2 & indir 1.2) , after three months i'v gone for again a LFT, Test result shown SGPT & SGOT 95 & 63 and Bilirubin is 1.7 (dir 0.4 & indir 1.3).
So is there any indication of severe liver disease or a sign of gillberts disease?
The SGPT and SGOT values are normalizing. But the bilirubin is still raised. It may be taking longer for the bilirubin value to settle down. So, repeat your test after 4 weeks. If it persists or if the values are increasing, then the persisting raised bilirubin could be due to other causes. So, wait and watch. In the meantime you could follow certain precautions. Avoid smoking and alcohol. Avoid drugs like paracetamol and sedatives. Get vaccinated for hepatitis B. Take a good protein diet.
one think i forgot to mention, 1 n half year bear before i was detected with HSV 2 and took medicine (Aciclovir 800 mg half tab twice daily) for one year now i am quite fine. so is there any effect of that long term medicine to liver?
Elevated liver function tests is a side effect of long term therapy with acyclovir. This could be the reason for your raised levels. As you have stopped therapy now, the levels should normalize. Repeat your test after 4 weeks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.